Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 101, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 3, 2014, 1:04 PM MDT for Grant County, Morton County, North Dakota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2014, 1:04 PM MDT (19:04 UTC)
- Expired
- Aug 3, 2014, 2:00 PM MDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grant County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 41 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 322 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
132
WUUS53 KBIS 031904
SVRBIS
NDC037-059-032000-
/O.NEW.KBIS.SV.W.0101.140803T1904Z-140803T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
204 PM CDT SUN AUG 3 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 300 PM CDT/200 PM MDT/
* AT 202 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF HEART BUTTE DAM...OR 38 MILES WEST OF MANDAN...AND MOVING EAST
AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MANDAN...ALMONT...NEW SALEM...JUDSON...SWEET BRIAR LAKE AND CROWN
BUTTE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4678 10185 4698 10130 4689 10090 4681 10081
4677 10084 4657 10108 4650 10173
TIME...MOT...LOC 1904Z 253DEG 41KT 4667 10163
HAIL...<.75IN
WIND...60MPH
$$
SIMOSKO/MERRIMAN3 follow-up statements
677
WWUS53 KBIS 031920
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
220 PM CDT SUN AUG 3 2014
NDC037-059-032000-
/O.CON.KBIS.SV.W.0101.000000T0000Z-140803T2000Z/
GRANT ND-MORTON ND-
220 PM CDT SUN AUG 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORTON
AND NORTH CENTRAL GRANT COUNTIES UNTIL 300 PM CDT/200 PM MDT/...
AT 218 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALMONT...OR 26
MILES WEST OF MANDAN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANDAN...NEW SALEM...JUDSON...SWEET BRIAR LAKE AND CROWN BUTTE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4682 10175 4683 10170 4698 10130 4689 10090
4681 10081 4657 10108 4651 10159
TIME...MOT...LOC 1920Z 253DEG 41KT 4672 10138
HAIL...<.75IN
WIND...60MPH
$$
SIMOSKO960
WWUS53 KBIS 031935
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
235 PM CDT SUN AUG 3 2014
NDC037-031945-
/O.CAN.KBIS.SV.W.0101.000000T0000Z-140803T2000Z/
GRANT ND-
135 PM MDT SUN AUG 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GRANT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4657 10130 4663 10131 4664 10156 4685 10165
4698 10130 4689 10090 4681 10081 4657 10108
TIME...MOT...LOC 1935Z 253DEG 41KT 4675 10124
$$
NDC059-032000-
/O.CON.KBIS.SV.W.0101.000000T0000Z-140803T2000Z/
MORTON ND-
235 PM CDT SUN AUG 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORTON
COUNTY UNTIL 300 PM CDT...
AT 231 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF NEW SALEM...OR 21 MILES WEST OF MANDAN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANDAN...SWEET BRIAR LAKE AND CROWN BUTTE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4657 10130 4663 10131 4664 10156 4685 10165
4698 10130 4689 10090 4681 10081 4657 10108
TIME...MOT...LOC 1935Z 253DEG 41KT 4675 10124
HAIL...<.75IN
WIND...60MPH
$$
SIMOSKO936
WWUS53 KBIS 031955
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
255 PM CDT SUN AUG 3 2014
NDC059-032000-
/O.CON.KBIS.SV.W.0101.000000T0000Z-140803T2000Z/
MORTON ND-
255 PM CDT SUN AUG 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORTON
COUNTY UNTIL 300 PM CDT...
AT 253 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
MANDAN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANDAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4663 10131 4664 10156 4684 10150 4692 10128
4689 10090 4681 10081 4657 10108 4657 10130
TIME...MOT...LOC 1956Z 253DEG 41KT 4679 10105
HAIL...<.75IN
WIND...60MPH
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 11:55 AM MDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 3, 11:55 AM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1255 PM CDT SUN AUG 3 2014 .UPDATE... ISSUED AT 1255 PM CDT SUN AUG 3 2014 AN UPPER LEVEL SHORTWAVE CONTINUES TO GENERATE ELEVATED SHOWER AND THUNDERSTORM ACTIVITY OVER PORTIONS OF WESTERN NORTH DAKOTA...MAINLY SOUTH OF THE MISSOURI RIVER. THE LATEST HRRR PROGS THESE STORMS TO CONTINUE TO MOVE EAST ACROSS SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON. THESE STORMS SHOULD CONTINUE TO REMAIN BELOW SEVERE LIMITS GIVEN THE ELEVATED NATURE OF THIS CONVECTION. UPDATED THE FORECAST TO INCREASE POPS FOR THE AFFECTED AREAS THIS AFTERNOON. NUMEROUS SHOWERS WILL CONTINUE TO MOVE EAST ACROSS CENTRAL NORTH DAKOTA THIS AFTERNOON...WITH SCATTERED EMBEDDED THUNDERSTORMS EXPECTED. UPDATE ISSUED AT 941 AM CDT SUN AUG 3 2014 SCATTERED TO NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS WESTERN NORTH DAKOTA THIS MORNING. THIS ACTIVITY IS ASSOCIATED WITH AN UPPER LEVEL SHORTWAVE OVERTOPPING A RIDGE AXIS OVER EASTERN MONTANA. THE LATEST HRRR PROGS THIS ACTIVITY TO CONTINUE TO MOVE EAST OVER CENTRAL NORTH DAKOTA THROUGH THE AFTERNOON. THE INCREASED CLOUD COVER MAY INHIBIT DIABATIC FORCING FROM AFTERNOON HEATING. THIS WILL LIKELY KEEP AFTERNOON THUNDERSTORMS ELEVATED FOR THE MOST PART...KEEPING THE STRONG TO SEVERE POSSIBILITIES LOW. FOR NOW WILL KEEP THE ONGOING CONVECTIVE FORECAST AS IS...AND WILL CONTINUE TO MONITOR CONVECTIVE TRENDS THROUGH THE AFTERNOON. OTHERWISE...ONLY REMOVED MORNING FOG FROM THE ONGOING FORECAST. THE REMAINING FORECAST ELEMENTS ARE ON TRACK. THE UPDATED PRODUCTS HAVE BEEN SENT. UPDATE ISSUED AT 648 AM CDT SUN AUG 3 2014 FOLLOWING THE 08 AND 09 UTC HRRR AND 06 UTC NAM...THE CURRENT CONVECTION ACROSS NORTHEAST MONTANA IS FORECAST TO PROPAGATE SOUTHEAST ALONG THE LOW LEVEL INSTABILITY AXIS INTO SOUTH CENTRAL NORTH DAKOTA BY 19-20 UTC. GIVEN CURRENT CLOUD COVER SPREADING AHEAD OF THE CONVECTION...SURFACE DESTABILIZATION AND OVERALL INTENSIFICATION OF THIS CONVECTION INTO THE AFTERNOON WILL BE LIMITED. THEREAFTER...THE GENERAL CONSENSUS OF 00 UTC HIGH RESOLUTION AND GLOBAL GUIDANCE IS FOR A SECOND CONVECTIVE COMPLEX TO INITIATE ACROSS EASTERN MONTANA INTO SOUTHERN SASKATCHEWAN LATE THIS AFTERNOON/EVENING AND PROPAGATE AGAIN SOUTHEAST ALONG THE INSTABILITY AXIS INTO WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. GIVEN A LIKELY ARRIVAL NEARING TO AFTER SUNSET...THE SEVERE THREAT WILL BE MARGINAL WITH THIS SECOND ROUND. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 341 AM CDT SUN AUG 3 2014 THE MAIN CONCERN IN THE SHORT TERM IS THUNDERSTORM CHANCES...AND THE POSSIBILITY THAT SEVERE STORMS ARE POSSIBLE TODAY AND TONIGHT. CURRENTLY...SURFACE HIGH PRESSURE WAS OVER MANITOBA WITH LOW PRESSURE ALONG THE FRONT RANGE OF THE ROCKIES. THE UPPER LEVEL RIDGE OVER THE ROCKIES AND THE TROUGH OVER HUDSON BAY WAS KEEPING THE NORTHWEST FLOW ALOFT OVER NORTH DAKOTA. AN EMBEDDED SHORTWAVE MOVING ACROSS MONTANA WAS ASSOCIATED WITH A CONVECTIVE LINE OF SHOWERS THAT WAS APPROACHING THE WESTERN BORDER OF NORTH DAKOTA. THE AFOREMENTIONED EASTERN MONTANA SHORTWAVE IS PROGGED TO MOVE EAST/SOUTHEAST ACROSS NORTH DAKOTA TODAY...FOLLOWED BY ANOTHER GROUP OF SHORTWAVES TONIGHT. THIS SETUP WILL KEEP SCATTERED THUNDERSTORMS IN THE FORECAST TODAY AND TONIGHT. CAPE VALUES LATE THIS MORNING AND AFTERNOON APPROACH OR EXCEED 2000 J/KG OVER WESTERN NORTH DAKOTA...WITH 0-6 KM BULK SHEAR VALUES OVER 40 KNOTS IN THE SAME AREA. THE STORM PREDICTION CENTER ASSESSMENT WAS THAT THE SEVERE THREAT WAS MARGINAL AND FOR ISOLATED COVERAGE. WILL MENTION THIS THREAT IN THE HAZARDOUS WEATHER OUTLOOK...BUT CONFIDENCE NOT HIGH ENOUGH TO MENTION IN GRAPHICAL FORECAST. IN THE EARLY MORNING HOURS TODAY...SURFACE DEWPOINT TEMPERATURES WERE IN THE UPPER 50S AND LOWER 60S. EARLIER FORECAST PACKAGE MENTIONED THE POSSIBILITY OF PATCHY/AREAS OF FOG...AND WILL KEEP THIS MENTIONED IN THIS MORNING'S FORECAST PACKAGE AS WELL. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 341 AM CDT SUN AUG 3 2014 RATHER NORMAL SENSIBLE SUMMER WEATHER HIGHLIGHTS THE EXTENDED FORECAST. THE 00 UTC GUIDANCE SUITE IS IN AGREEMENT ON THE LARGE SCALE PATTERN OF A BROAD...LOW AMPLITUDE RIDGE ACROSS THE WESTERN AND CENTRAL CONUS...CONTAINING WITHIN IT MULTIPLE LOW PREDICTABILITY IMPULSES THROUGH THE EXTENDED FORECAST. ALL FIELDS ARE WITHIN ONE AND A HALF STANDARD DEVIATIONS OR LESS OF NORMAL...SUGGESTING RATHER AVERAGE EARLY AUGUST WEATHER WITH DAILY ISOLATED TO SCATTERED THUNDERSTORMS...GIVEN THE AFOREMENTIONED IMPULSES...AND HIGHS IN THE UPPER 70S TO MID 80S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1255 PM CDT SUN AUG 3 2014 LIFR CONDITIONS IN THUNDERSTORMS HAVE JUST NOW ENDED OVER KDIK. THIS CONVECTION WILL CONTINUE TO MOVE EAST ACROSS SOUTH CENTRAL NORTH DAKOTA THROUGH THE AFTERNOON AND SHOULD IMPACT KBIS BETWEEN 20Z-22Z WITH IFR CONDITIONS...AND COULD BE INTO KJMS BY 23Z. HOWEVER...THE STORMS SHOULD BE WEAKER BY THE TIME THEY REACH KJMS AND WILL LIKELY HAVE LESS OF AN IMPACT. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT TONIGHT MOVING FROM NORTHWEST NORTH DAKOTA INTO SOUTHEASTERN NORTH DAKOTA THROUGH THE MONDAY MORNING HOURS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TM SHORT TERM...JV LONG TERM...AYD AVIATION...TM
Hazardous weather outlook, Aug 3, 5:36 AM MDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 636 AM CDT SUN AUG 3 2014 NDZ004-041145- BOTTINEAU- 636 AM CDT SUN AUG 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE SOURIS RIVER NEAR WESTHOPE. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001>003-009>011-017>022-031>037-040>048-050-051-041145- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 636 AM CDT SUN AUG 3 2014 /536 AM MDT SUN AUG 3 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA TODAY AND TONIGHT. SOME STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ005-012-013-023-025-041145- ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER- 636 AM CDT SUN AUG 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS AYD
In the hours before
Special weather statement, Aug 3, 12:51 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
151 PM CDT SUN AUG 3 2014
NDZ034-042-031930-
GRANT-MORTON-
1251 PM MDT SUN AUG 3 2014
...THUNDERSTORMS WITH GUSTY WINDS TO 55 MPH NORTHERN GRANT COUNTY...
AT 1247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HEART BUTTE DAM...OR 47 MILES SOUTH OF
BEULAH...MOVING EAST AT 40 MPH.
PEA SIZE HAIL...WINDS UP TO 55 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ALMONT...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4676 10141 4665 10121 4654 10134 4647 10194
4668 10200
TIME...MOT...LOC 1849Z 261DEG 35KT 4659 10182
SIMOSKOThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 6:50 PM MDT | Special Weather Statement | BIS | McIntosh | 25 min |
| Aug 2, 7:20 PM MDT | Special Weather Statement | BIS | McIntosh | 25 min |
| Aug 3, 12:51 PM MDT | Special Weather Statement | BIS | Morton | 39 min |
| Aug 3, 2:04 PM MDT | Special Weather Statement | BIS | Morton | 56 min |
| Aug 3, 2:27 PM MDT | Special Weather Statement | BIS | Emmons | 63 min |
| Aug 3, 3:50 PM MDT | Special Weather Statement | BIS | McIntosh | 25 min |
| Aug 3, 4:19 PM MDT | Special Weather Statement | BIS | Logan | 56 min |
| Aug 3, 4:22 PM MDT | Special Weather Statement | BIS | McIntosh | 38 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.